Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 128, NWS Charleston, SC

July 19, 2015Beaufort County, Jasper County, South Carolina; Chatham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jul 19, 2015, 3:10 PM EDT for Beaufort County, Jasper County, South Carolina; Chatham County, Georgia. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 3:10 PM EDT (19:10 UTC)
Expired
Jul 19, 2015, 4:15 PM EDT
In force
65 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chatham County, GA, Beaufort County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 58 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 3:15 PM EDTTSTM WND DMG1 Ene Savannah Historic, GATREES BLOCKING ROAD BAY STREET AND HOUSTON STREET.
Jul 19, 3:28 PM EDTTSTM WND DMG2 Ne Wilmington Island, GATREE ON HOME AT 2 ROUNDABOUT LANE.
Jul 19, 3:36 PM EDTMARINE TSTM WIND 474 Nw Tybee Island, GA
Jul 19, 4:05 PM EDTTSTM WND DMG3 Nne Fripp Island, SCBEAUFORT 911 CENTER REPORTS A TREE DOWN ON HUNTING ISLAND AND ACROSS SEA ISLAND PARKWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WUUS52 KCHS 191910
SVRCHS
GAC051-SCC013-053-192015-
/O.NEW.KCHS.SV.W.0128.150719T1910Z-150719T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
310 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  CHATHAM COUNTY IN SOUTHEASTERN GEORGIA...
  JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 415 PM EDT

* AT 310 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF PORT ROYAL TO BELLINGER HILL AREA...
  MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAVANNAH...HILTON HEAD ISLAND...BLUFFTON...BEAUFORT...PORT ROYAL...
  WILMINGTON ISLAND...BELLINGER HILL AREA AND FORT PULASKI NATIONAL
  MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3203 8112 3211 8116 3248 8082 3241 8043
      3232 8045 3228 8055 3226 8064 3228 8065
      3230 8065 3226 8066 3223 8063 3221 8068
      3214 8075 3212 8083 3212 8084 3202 8088
      3202 8084 3197 8086
TIME...MOT...LOC 1910Z 295DEG 25KT 3235 8081 3215 8101 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 10:38 AM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jul 19, 10:38 AM EDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 AM EDT SUN JUL 19 2015

.SYNOPSIS...
AN INLAND SURFACE TROUGH WILL PERSIST THROUGH TUESDAY. A WEAK COLD
FRONT COULD APPROACH FROM THE NORTH ON WEDNESDAY AND THEN LINGER
THROUGH LATE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE EXPANSIVE ANTICYCLONE CENTERED OVER THE SOUTHERN GREAT PLAINS
AND LOWER MS VALLEY WILL WEAKEN A BIT ON ITS NE AND E FLANKS
TODAY JUST ENOUGH TO ALLOW WEAK PERTURBATIONS IN NW TO N FLOW
ALOFT TO BRUSH THE FORECAST AREA. 00Z MODEL GUIDANCE INDICATES AN
EARLY MORNING CAP RANGING FROM 4C ACROSS COASTAL SOUTH CAROLINA TO
ABOUT 2C-3C ACROSS SE GEORGIA. TYPICAL MID/LATE JULY THERMODYNAMIC
PROFILES PROGGED THIS AFTERNOON WITH A LEE-SIDE SURFACE TROUGH
EXTENDING INTO THE MIDLANDS AND CSRA REGION. THIN CLOUDS WILL DO
LITTLE TO HINDER STRONG SURFACE HEATING THIS MORNING WITH TEMPS
REACHING THE LOW TO MID 90S BY EARLY AFTERNOON. HIGH TEMPS IN THE
MID 90S MANY AREAS WITH MAX HEAT INDEX VALUES AROUND 105 THIS
AFTERNOON.

MODEL CONSENSUS SUGGESTS THE BETTER MID LEVEL ENVIRONMENT ALONG WITH
GREATER 850MB-500MB MOISTURE PROFILES WILL BE ALONG AND W OF I-95
UNDER RIPPLES OF WEAK UPPER DIFLUENCE. SCATTERED SHOWERS AND TSTMS
WITH PULSE/MULTICELL MODES SHOULD DEVELOP AFTER MID AFTERNOON WITH
STORM PROPAGATIONS NNW-SSE OR DOWN THE SEA-BREEZE. WE BUMPED POPS
TO 40 PERCENT ACROSS INLAND SE GEORGIA GIVEN LATEST TRENDS. DIURNAL
CONVECTION COULD BE MORE ISOLATED FURTHER NE INTO THE CHARLESTON
TRI-COUNTY AREA HOWEVER WITH A SLOWER MOVING RESULTANT SEA BREEZE WE
MAINTAINED LOW END CHANCE POPS ALONG CENTRAL COASTAL SOUTH CAROLINA.

DIURNAL CONVECTION SHOULD DIMINISH THIS EVENING AS IS TYPICAL THIS
TIME OF YEAR WITH ONLY ISOLATED POTENTIAL OVERNIGHT AT BEST. WARM
AND MUGGY CONDITIONS WITH OVERNIGHT READINGS MID TO UPPER 70S ONCE
AGAIN.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
FOR THE MONDAY THROUGH WEDNESDAY TIME PERIOD...THE FIRST COUPLE OF
DAYS WILL PRIMARILY BE DRIVEN BY THE PERSISTENT SURFACE TROUGH AND
THE GRADUALLY WEAKENING INFLUENCE OF THE UPPER RIDGE CENTERED TO THE
WEST. IN FACT BY WEDNESDAY...A WEAK FRONT WILL SINK SOUTHWARD AND
INTO THE VICINITY OF THE FORECAST AREA. THIS WILL TAKE PLACE AS
ZONAL FLOW ALOFT BECOMES MORE CYCLONIC THROUGH THE DAY. SO...THE
OVERALL TREND WILL BE FOR INCREASING DIURNAL POPS EACH DAY TO
ACCOUNT FOR THE ATMOSPHERE BECOMING MORE SUPPORTIVE OF
SHOWERS/THUNDERSTORM DEVELOPMENT. THE OVERALL SEVERE THREAT LOOKS TO
BE QUITE MARGINAL...BUT DEPENDING ON HOW MESOSCALE OUTFLOW
BOUNDARIES EVOLVE AND INTERACT THERE COULD BE A FEW STRONG TO SEVERE
STORMS EACH AFTERNOON/EVENING. IT WILL BE A WARM STRETCH OF
DAYS...WITH HIGHS REACHING THE MID/UPPER 90S EACH AFTERNOON. THIS
WILL RESULT IN HEAT INDEX VALUES UP TO AROUND 110 ESPECIALLY MONDAY
AND TUESDAY. WILL MAINTAIN THE CURRENT WORDING IN THE HWO FOR
POSSIBLY NEEDING HEAT ADVISORIES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
FOR THE LONG TERM PERIOD...THE PATTERN WILL CONTINUE TO TREND TOWARD
BECOMING MORE ACTIVE AS THE FLOW ALOFT BECOMES INCREASINGLY CYCLONIC
THANKS TO A EASTERN CONUS TROUGH. THE MID WEEK FRONT WILL BECOME
NEARLY STATIONARY AND LAY ACROSS THE REGION THROUGH LATE WEEK. THIS
WILL LEAD TO AN INCREASINGLY ACTIVE PERIOD AS WAVES DEVELOP ALONG
THE BOUNDARY. PERIODS OF HIGHER POPS ARE EXPECTED...ESPECIALLY
DURING DIURNAL HEATING...BUT WE COULD EVEN SEE ACTIVITY LINGER
THROUGH THE OVERNIGHT PERIODS AT TIMES. CONFIDENCE IN WHICH TIME
PERIODS WILL BE MOST ACTIVE IS LOW AT THIS POINT...BUT THE GENERAL
CONSENSUS IS FOR INCREASING POPS AND TEMPERATURES DECREASING A BIT
CLOSER TO CLIMO NORMALS.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH 12Z MONDAY. DIURNAL CONVECTION
IS POSSIBLE AT THE TERMINALS THIS AFTERNOON AND EVENING. 06Z MODELS
CONTINUE TO DIFFER ON BOTH CONVECTIVE INITIATION/LOCATION/TIMING
AND WE WILL KEEP TSRA/CB OUT OF THE TAFS THIS MORNING UNTIL 12Z
SOUNDING DATA BECOMES AVAILABLE.

EXTENDED AVIATION OUTLOOK...LOW END CHANCES FOR DIRECT IMPACTS
FROM AFTERNOON/EVENING THUNDERSTORMS EACH DAY.

&&

.MARINE...
A SW SYNOPTIC FLOW OVER THE WATERS THROUGH TONIGHT. SPEEDS TONIGHT
MAINLY LESS THAN 10 KT UNTIL LATE AFTERNOON. AN UPTICK IN FLOW
TONIGHT BUT ONLY 10-15 KT WELL OFFSHORE. SEAS AROUND 2 FT TODAY
BUILDING TO 2-3 FT BEYOND 20 NM TONIGHT.

MONDAY THROUGH FRIDAY...AN INLAND TROUGH OF LOW PRESSURE WILL BE
PRESENT THROUGH WEDNESDAY AND WILL HELP TO DRIVE SOUTHWEST FLOW
ACROSS THE LOCAL WATERS. WINDS WILL GENERALLY TOP OUT IN THE 15-20
KT RANGE DURING THIS TIME PERIOD...THOUGH WE COULD SEE SOME 25 KT
GUSTS ON TUESDAY WHEN THE PRESSURE GRADIENT IS EXPECTED TO BE
TIGHTEST. TYPICAL ENHANCEMENTS WILL TAKE PLACE ALONG THE LAND/SEA
INTERFACE EACH AFTERNOON AND EVENING WITH THE SEA BREEZE. THEN BY
THURSDAY AND FRIDAY THE OVERALL FLOW PATTERN WILL BECOME LESS
CERTAIN AS A FRONT SINKS INTO THE VICINITY FROM THE NORTH. WINDS
WILL BECOME A BIT MORE VARIABLE AT TIMES THOUGH WILL BE WEAKER THAN
EARLIER IN THE WEEK. SEAS WILL FLUCTUATE IN ASSOCIATED WITH PERIODS
OF STRONGER WINDS...BUT WILL GENERALLY RANGE FROM 2-3 FT WITHIN 20
NM AND 3-4 FT BEYOND.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...BSH
LONG TERM...BSH
AVIATION...
MARINE...BSH
Hazardous weather outlook, Jul 19, 4:46 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
446 AM EDT SUN JUL 19 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-200900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
446 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

EXCESSIVE HEAT...TEMPERATURES WILL RISE INTO THE MID TO UPPER 90S
FOR MOST PLACES EACH AFTERNOON FROM MONDAY THROUGH AT LEAST
WEDNESDAY. THESE HOT TEMPERATURES WILL COMBINE WITH DEWPOINTS IN
THE LOWER TO MID 70S...AND COULD RESULT IN HEAT INDEX VALUES
AROUND 110 DEGREES. HEAT ADVISORIES COULD EVENTUALLY BE NEEDED FOR
PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-200900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
446 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 1:42 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
142 PM EDT SUN JUL 19 2015

GAZ088-100-101-191815-
EFFINGHAM GA-BULLOCH GA-SCREVEN GA-
142 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...SCREVEN AND
EFFINGHAM COUNTIES UNTIL 215 PM EDT...

AT 142 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAPTOLO...OR 12 MILES EAST OF MIDDLEGROUND...MOVING SOUTHEAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWINGTON...OLIVER...EGYPT AND KILDARE.

LAT...LON 3252 8172 3263 8163 3257 8139 3240 8151
TIME...MOT...LOC 1742Z 298DEG 19KT 3256 8160

JRL
Special weather statement, Jul 19, 1:50 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
150 PM EDT SUN JUL 19 2015

GAZ101-SCZ042-047-191815-
EFFINGHAM GA-HAMPTON SC-INLAND JASPER SC-
150 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...JASPER
AND HAMPTON COUNTIES UNTIL 215 PM EDT...

AT 149 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GARNETT...OR 14 MILES NORTH OF SPRINGFIELD...MOVING SOUTHEAST AT 20
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TARBORO...TILLMAN...GARNETT...ROBERTVILLE...CLYO AND EBENEZER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3252 8144 3264 8135 3255 8102 3237 8119
TIME...MOT...LOC 1749Z 298DEG 19KT 3258 8131

JRL
Special weather statement, Jul 19, 2:47 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
247 PM EDT SUN JUL 19 2015

GAZ101-SCZ047-051-191915-
EFFINGHAM GA-INLAND JASPER SC-COASTAL JASPER SC-INLAND JASPER SC-
COASTAL JASPER SC-
247 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES UNTIL 315 PM EDT...

AT 247 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SWITZERLAND...OR NEAR RIDGELAND...MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RIDGELAND...JASPER...RINCON...HARDEEVILLE...GRAHAMVILLE...OLD
HOUSE...PURYSBURGH AND SWITZERLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3235 8128 3257 8090 3248 8082 3242 8085
      3230 8097 3230 8100 3228 8100 3219 8109
TIME...MOT...LOC 1847Z 344DEG 11KT 3240 8100

RFM
Special weather statement, Jul 19, 3:05 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
305 PM EDT SUN JUL 19 2015

SCZ042-043-191930-
HAMPTON SC-INLAND COLLETON SC-
305 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND HAMPTON
COUNTIES UNTIL 330 PM EDT...

AT 305 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CROCKETVILLE TO NEAR
WALTERBORO...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WALTERBORO...HAMPTON...YEMASSEE...VARNVILLE...EARLY BRANCH...
ISLANDTON...ALMEDA INTERSECTION AND RITTER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3278 8044 3268 8079 3270 8083 3267 8087
      3264 8096 3265 8096 3266 8095 3269 8095
      3270 8097 3272 8098 3275 8102 3274 8103
      3289 8114 3302 8067
TIME...MOT...LOC 1905Z 322DEG 24KT 3288 8103 3297 8072

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:27 PM EDTSpecial Weather StatementCHSClarendon33 min
Jul 18, 8:38 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester56 min
Jul 18, 8:51 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton54 min
Jul 18, 9:32 PM EDTSpecial Weather StatementCHSAllendale28 min
Jul 18, 9:46 PM EDTSpecial Weather StatementCHSHampton29 min
Jul 19, 2:47 PM EDTSpecial Weather StatementCHSJasper28 min
Jul 19, 2:51 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper54 min
Jul 19, 3:05 PM EDTSpecial Weather StatementCHSColleton25 min
Jul 19, 3:13 PM EDTSpecial Marine WarningCHS2 hr
Jul 19, 3:19 PM EDTSpecial Weather StatementCHSAllendale41 min
Jul 19, 3:24 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Jasper66 min
Jul 19, 3:32 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Colleton, Dorchester58 min
Jul 19, 3:43 PM EDTSpecial Weather StatementCHSBerkeley, Dorchester47 min
Jul 19, 3:49 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper41 min
Jul 19, 4:16 PM EDTSpecial Marine WarningCHS59 min
Jul 19, 4:19 PM EDTSpecial Marine WarningCHS116 min
Jul 19, 4:31 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Colleton44 min
Jul 19, 5:08 PM EDTSpecial Weather StatementCHSColleton52 min
Jul 19, 5:12 PM EDTSpecial Marine WarningCHS2 hr
Jul 19, 5:14 PM EDTSpecial Marine WarningCHS2 hr
Jul 19, 5:16 PM EDTSpecial Weather StatementCHSCharleston44 min
Jul 19, 7:08 PM EDTSpecial Weather StatementCHSHampton52 min
Jul 19, 1:42 PM EDTSpecial Weather StatementCHSBulloch33 min
Jul 19, 1:50 PM EDTSpecial Weather StatementCHSEffingham25 min
Jul 19, 3:07 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham53 min
Jul 19, 3:36 PM EDTSpecial Weather StatementCHSBryan24 min
Jul 19, 5:10 PM EDTSpecial Weather StatementCHSCandler50 min
Jul 19, 5:30 PM EDTSpecial Weather StatementCHSLong60 min
Jul 19, 5:34 PM EDTSpecial Weather StatementCHSJenkins, Screven56 min
Jul 19, 6:30 PM EDTSpecial Weather StatementCHSScreven45 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.